# SDR DALA2019052503266

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,641 hours, 38,457 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 DENT OUT OF LIMIT: DENT NO4 WITH AT SLAT 8 UPPER SURFACE. IN REFERENCE NRC 00190. CORRECTIVE ACTION: FILL WAS APPLIED ON DENT AND TREATED AND PAINTED PER SRM. (1089523)
